# SDR DL72W961283

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554590
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION AND CRACK JUST FWD OF STA 700 BETWEEN STRINGERS 28L AND 28R NEAR BL 0.  CUTOUT MEASURED 7.5 BY 3.75 INCH.  REPAIRED PER DAL ER/A 303637-14, REV A.
